Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Nikitin, Sergei Vyacheslavovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:8
Abstract pages:165
Full texts:63
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person154161
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1990
1. S. V. Emel'yanov, S. K. Korovin, M. G. Nikitina, S. V. Nikitin, “Approximate controllability and observability of infinite-dimensional systems”, Dokl. Akad. Nauk SSSR, 315:5 (1990),  1052–1056  mathnet  mathscinet  zmath; Dokl. Math., 35:12 (1990), 1007–1009
2. S. V. Emel'yanov, P. V. Zhivoglyadov, S. K. Korovin, S. V. Nikitin, “A semigroup approach to problems of describing a class of admissible perturbations”, Dokl. Akad. Nauk SSSR, 312:5 (1990),  1057–1061  mathnet  mathscinet  zmath; Dokl. Math., 35:6 (1990), 512–513
1989
3. S. V. Emel'yanov, S. K. Korovin, S. V. Nikitin, M. G. Nikitina, “Observers and differentiators of the output of nonlinear systems”, Dokl. Akad. Nauk SSSR, 306:3 (1989),  556–560  mathnet  mathscinet  zmath; Dokl. Math., 34:5 (1989), 412–414
1988
4. S. V. Emel'yanov, S. K. Korovin, S. V. Nikitin, “Investigation of controllability by methods of the theory of approximation groups and systems on a foliation”, Dokl. Akad. Nauk SSSR, 300:4 (1988),  821–823  mathnet  mathscinet  zmath; Dokl. Math., 33:6 (1988), 400–401
5. S. V. Emel'yanov, S. K. Korovin, S. V. Nikitin, “Controllability of nonlinear systems and systems on a foliation”, Dokl. Akad. Nauk SSSR, 299:3 (1988),  573–576  mathnet  mathscinet  zmath; Dokl. Math., 33:3 (1988), 167–169
1987
6. S. V. Emel'yanov, S. K. Korovin, S. V. Nikitin, “Classification of singularities and criteria for the controllability of bilinear systems on the plane”, Dokl. Akad. Nauk SSSR, 295:1 (1987),  42–46  mathnet  mathscinet  zmath
7. S. V. Emel'yanov, S. K. Korovin, S. V. Nikitin, “Criteria for controllability of two-dimensional nonlinear systems in a domain with constraints on the control”, Dokl. Akad. Nauk SSSR, 294:6 (1987),  1310–1314  mathnet  mathscinet  zmath
1986
8. S. V. Emel'yanov, S. V. Nikitin, V. I. Sizikov, “An optimization approach to the control of systems with uncertain dynamics”, Dokl. Akad. Nauk SSSR, 291:5 (1986),  1075–1079  mathnet  mathscinet
9. S. V. Emel'yanov, S. K. Korovin, I. G. Mamedov, S. V. Nikitin, “Criteria for controllability of nonlinear systems with phase constraints”, Dokl. Akad. Nauk SSSR, 290:1 (1986),  18–22  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022